LUO Hui, ZHUANG Rong-kun, GUO Xing-ming. Oscillation Criteria for Second Order Nonlinear Differential Equation With Damping[J]. Applied Mathematics and Mechanics, 2005, 26(4): 403-410.
Citation: LUO Hui, ZHUANG Rong-kun, GUO Xing-ming. Oscillation Criteria for Second Order Nonlinear Differential Equation With Damping[J]. Applied Mathematics and Mechanics, 2005, 26(4): 403-410.

Oscillation Criteria for Second Order Nonlinear Differential Equation With Damping

  • Received Date: 2003-10-25
  • Rev Recd Date: 2004-12-03
  • Publish Date: 2005-04-15
  • By the generalized Riccati transformation and the integral averaging technique'some sufficient conditions of oscillation of the solutions for second order nonlinear differential equations with damping were discussed'some sufficient oscillation criteria for previous equations were built up.Some oscillation criteria have been expanded and strengthened in some other known results.
  • loading
  • [1]
    Kirane M,Rogovchenko Yu V.Oscillation results for a second order damped differential equation with nonmonotonous nonlinearity[J].J Math Anal Appl,2000,250(1):118—138. doi: 10.1006/jmaa.2000.6975
    [2]
    王其如.二阶非线性微分方程的振动准则[J].数学学报,2001,44(2):371—376.
    [3]
    Hartman P.On nonoscillatory linear differential equations of second order[J].Amer J Math,1952,74(1):389—400. doi: 10.2307/2372004
    [4]
    Kamenev I V.An integral criterion for oscillation of linear differential equations[J].Mat Zametki,1978,23(1):249—251.
    [5]
    Li H J.Oscillation criteria for second order linear differential equations[J].J Math Anal Appl,1995,194(2):217—234. doi: 10.1006/jmaa.1995.1295
    [6]
    Philos Ch G.Oscillation theorems for linear differential equations of second order[J].Arch Math,1989,53(6):489—492.
    [7]
    Yan J.Oscillation theorems for second order linear differential equations with damping[J].Proc Amer Math Soc,1986,98(1):276—282. doi: 10.1090/S0002-9939-1986-0854033-4
    [8]
    Li W T,Zhang M Y.Oscillation criteria for second order nonlinear differential equations with damped term[J].Indian J Pure Appl Math,1999,30(10):1017—1029.
    [9]
    Wong J S W.A second order nonlinear oscillation[J].Funkcial Ekvac,1968,11(1):207—234.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2237) PDF downloads(636) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return